# SDR UPS03840900

- Difficulty date: June 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 4751734
- Part serial: NSN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  L2 DOOR UPPER FWD CORNER SHOWS CRACK INDICATION WITH XRAY INSPECTION.  REMOVED CRACKED INTERNAL SKIN DOUBLER AND PARTIALLY REMOVED WEB TO FOM. FAB NEW INTERNAL SKIN SPLICE DOULBER IAW DWG NR 4751734 AND PRIMED  IAW DC8 SMR 51-1-8, THEN INSTALLED DOUBLER AND WEB IAW DC8 SRM 51-1-21,  51-1-20D, 51-1-21A, 51-1-17 AND DAC DWG 4751734
